# SDR CA060726006

- Difficulty date: July 26, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 13,932 hours
- Engine: Lyc O235L2C
- Propeller: Snsnch 72CK
- System (JASC): 8011 · Engine Starter
- Part: Drive Assy
- Part number: EBB124A
- Condition: Broken
- Location: Starter
- Component: Starter, Prestolite
- Component part number: MMU4001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT TRIED TO START ENGINE BUT THE STARTER WOULD NOT ENGAGE. AIRCRAFT BROUGHT INTO HANGER AND STARTER WAS REMOVED FROM ENGINE. IT WAS DISCOVERED THAT THE TEETH ON THE BENDIX DRIVE THAT ENGAGE THE RING GEAR HAD SHEARED OFF. (TC NR 20060726006)
